Two Students Hospitalized After Using Drugs At Billings West High
According to the Billings Police Department, today around 8:21 AM, BPD School Recourse Officers responded to a complaint of three 14-year-old students overdosing after ingesting a substance.
Two students were transported by "medical" for treatment, and one was released to their parental guardian.
After an initial investigation, the students appeared to ingest "Dab". Known as "dabs", "shatter", "pull 'n' snap", "honeycomb", "resin", and other names... it is a form of marijuana that comes as a concentrate. The high experienced from them is far more intense compared to smoking marijuana.
Side Effects from using dabs can be paranoia, psychosis, and anxiety among other issues such as elevated heart rate and blood pressure.
At this time, Billings Police Department states there is no indication any other type of drugs were involved in this incident. Townsquare DID receive a tip this morning from a Montana Talks listener, "Marc", who claimed:
Billings west is on lockdown due to 4 kids smoking vape pen laced with fentenol. One dead
That was found to be false. Townsquare did not report on that tip and was awaiting confirmation from Billings Police on the actual story. There have not been any confirmed reports of death, and it was confirmed this had nothing to do with fentanyl. (UPDATED Note from Aaron Flint. Presumptive analysis suggests that fentanyl was not involved, but we are still awaiting confirmatory analysis to say one way or the other. Thanks to Marc for the tip, we will stay on this story as more details/facts become available.)
Billings Police are working with School District 2 Officials to investigate the possession and/or distribution of the drugs.
When more information is available, we will update this article.